Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


bilirubin levels
Nov 25, 2006

Hi Dr. McGovern -

I take Crestor 20mg and Niaspan 1000mg. I do enjoy wine and have a few glasses regularly. My liver enzymes were normal but my bilirubin readings (all 3) were just out of range. Do these levels fluxuate & will they return to normal levels? Comments? Thank you.

Response from Dr. McGovern

The major cause for a bilirubin level to be slightly out of range is Gilbert's - a benign enzyme defect that cause indirect bilirubin levels to be elevated. You can ask your doctor to "fractionate the bilirubin" to see if this is mainly indirect fractions of bilirubin.

Also ask your doctor if he or she is concerned about anything else. I suspect all is okay if your general health is good.



Previous
PLZ help,Worried hiv/hcv
Next
hep b carrier can get marry?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement